# SDR SWIA2025090200803

- Difficulty date: August 3, 2025
- Submitted: September 2, 2025
- Operation: Air carrier
- Aircraft: N118SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000420
- Aircraft time: 28,459 hours, 16,696 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH HORIZONTAL STAB RIB 12 HAS SUSPECTED CRACK ON UPPER SIDE 4TH RIVET FROM THE FRONT BETWEEN FRONT SPAR AND UPPER SKIN STRINGER 2. REMOVED AND REPLACED RH HORIZONTAL STAB RIB 12 REF: SRM 51-40-08 ETD2025-170-926732 (P.O# 325561).
